Communications in Mathematical Physics

Neumann resonances in linear elasticity for an arbitrary body

P. Stefanov and G. Vodev

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 176, Number 3 (1996), 645-659.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104286118

Mathematical Reviews number (MathSciNet)
MR1376435

Zentralblatt MATH identifier
0851.35032

Subjects
Primary: 35P15: Estimation of eigenvalues, upper and lower bounds
Secondary: 35P25: Scattering theory [See also 47A40] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 73D30

Citation

Stefanov, P.; Vodev, G. Neumann resonances in linear elasticity for an arbitrary body. Comm. Math. Phys. 176 (1996), no. 3, 645--659. https://projecteuclid.org/euclid.cmp/1104286118


Export citation